MAUDE Adverse Event Report: TVA MEDICAL, INC. WAVELINQ 6 FR ENDOAVF SYSTEM; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE

TVA MEDICAL, INC. WAVELINQ 6 FR ENDOAVF SYSTEM; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Catalog Number FX-001CE
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that during creation of a fistula in the brachial vein and brachial artery through the ulnar vein and artery, the device failed to create a fistula as it was allegedly unable to cut all the way through the artery tissue.There was no reported patient injury.

Brand Name
WAVELINQ 6 FR ENDOAVF SYSTEM
Common Device Name
ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Manufacturer (Section D)
TVA MEDICAL, INC.
7000 bee cave road
suite 250
austin TX 78746
MDR Report Key8376461
Report Number3011392541-2019-00001
Device Sequence Number19382608
Product Code PQK
UDI-Device Identifier00868260000211
UDI-Public(01)00868260000211
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
DEN160006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFX-001CE
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1